Next Article in Journal
A Modified Self-Adaptive Conjugate Gradient Method for Solving Convex Constrained Monotone Nonlinear Equations for Signal Recovery Problems
Next Article in Special Issue
A Remark on Structure of Projective Klingenberg Spaces over a Certain Local Algebra
Previous Article in Journal
Verifying the Firoozbakht, Nicholson, and Farhadian Conjectures up to the 81st Maximal Prime Gap
Previous Article in Special Issue
Conformal and Geodesic Mappings onto Some Special Spaces

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 692

Article: Geodesic Mappings of Vn(K)-Spaces and Concircular Vector Fields
Authors: by and
Link: https://www.mdpi.com/2227-7390/7/8/692

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop